# SDR ASAA2016030415819

- Difficulty date: March 4, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N546AS
- Make and model: Boeing 737890
- Aircraft serial: 30022
- Aircraft time: 42,177 hours, 13,705 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A750519
- Condition: Cracked
- Location: Bs 500g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT, LT FLOOR SUPPORT BAFFLE CLIP AT AFT SIDE OF BS 500G FRAME IS CRACKED.  ACFT GROUNDED.  R & R LT FLOOR SUPPORT BAFFLE CLIP AT AFT SIDE OF BS 500G  FRAME IAW SRM 51-10-02 AND 51-10-02, PARA 9 AND BAC DWG 143A7505, REV B .
